For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 2, 2018, Pages 558-572                                                                DOI:10.11948/2018.558
A more accurate multidimensional Hardy-Hilbert''s inequality
Bicheng Yang
Keywords:Hardy-Hilbert''s inequality, weight coefficient, Hermite-Hadamard''s inequality, equivalent form, operator.
Abstract:
      In this paper, by the use of the weight coefficients, the transfer formula, Hermite-Hadamard''s inequality and the technique of real analysis, a more accurate multidimensional Hardy-Hilbert''s inequality with multi-parameters and a best possible constant factor is given, which is an extension of some published results. Moreover, the equivalent forms and the operator expressions are considered.
PDF      Download reader